# SDR AALA202310111722

- Difficulty date: September 15, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON SPIGOT FITTING RECEPTACLE BETWEEN PYLON STATION 3759 AND 4067, BETWEEN PYLON RIBS 7 AND 8. REPLACED SPIGOT FITTING PER SRM 54-51-12.
